# SDR SWAA2024101147219

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 54,494 hours, 31,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT DOES NOT TEST<[01] RESEATED FWD F/A FLASHLIGHT AS NEEDED AMM 25-64-00. OPS CHK GOOD.
